# SDR ASAA2023012641660

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 26,807 hours, 8,418 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8891
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 1,758 hours, 515 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONT CAB TEMP CONTROL KNOB WILL MODULATE THE CONT CAB SUPPLY DUCT TEMPERATURE UP + DOWN WITH A MOVEMENT UP + DOWN BY THE KNOB. THE LOWEST TEMPERATURE WE COULD ACHIEVE WAS 50'C HOWEVER- TOO HOT!. GROUNDED - YES. REMOVED AND REPLACED LH PACK TEMP CONTROL VALVE REF B737-900 AMM 21-51-10-400-801.
